# SDR RAAA97E8011

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 977
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLT ATTENDANT SEAT REPAIR, FOUND RBL 45 SEAT TRACK CORRODED AT FS 977, WL 123.5.  REPLACED SEAT TRACK PER SRM 51-2-2.
